# SDR UALA2012092905516

- Difficulty date: September 28, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT WING PERFORM STEP 5. MEASURE REMAINING SKIN THICKNESS IN THE BLEND OUT AREAS AND RECORD IT ON THE WING SURFACE. REF AVO ESC120524-5325-1.  BY- 92992 AT REWORK AREAS: WBL 150.5 NORMAL THICKNESS .424 INCH, .016 INCH REMOVED FOR CORROSION.  IN REWORK AREA WBL 139.0 NORMAL THICKNESS .330 INCH, .007 INCH REMOVED FOR CORROSION.
